advertisement
Question
Posted by: Nunu | 2008/10/28

Tremacet

Hi, please assist me. On Sunday i had severe period pains and a friend of mine gave me two Tremacet tablets which she said are pain killers and i took both at about 20:00. I went to bed at about 21:00 and in the early hours of the following morning (about 02:00) i felt rather dizzy although i was still in bed. When i woke up in the morning, i had a hard time getting ready for work, i was extremely dizzy, nauseous, sweaty and my body was trembling  i also vomited a few times, couldn' t keep anything down (including water) hence i was forced to stay home. I managed to eat a bit last night for supper and did not vomit. I managed to come to work today although i' m rather tired and have no appetite. I had tea and two biscuits and am now feeling the nausea. Could this be as a result of the tablets or is it something else??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Nunu

Tramacet may cause side effects such as dizziness, confusion, nausea and vomiting. These effects should however be short-term, and should they continue its probably due to something else

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement